# SDR FDEA201101060040

- Difficulty date: January 6, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757236
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO INNER CREASE BEAM RBL 63, FS 1600 TO 1620, CORRODED.  REMOVED CORROSION PER SRM 51-20-02.   FOUND TO BE OUT OF LIMITS PER SRM 53-60-13, FIG.101, DETAIL 8; BEFORE: .080", AFTER: .063", LOSS: .017". REMOVED AND REPLACED CREASEBEAM,  PER SRM 51-40-02, P/N: BAC 1515-553/24.  MAJOR REPAIR.
